MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8; CEMENTLESS HIP STEM
Catalog Number 01.39.008
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 january 2018.Lot 162116: (b)(6) manufactured and released on 22 june 2016.Expiration date: 2021-05-30.No anomalies found related to the problem.To date, 32 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The cause of the pain was due to the stem being undersized.

Brand Name
MASTERLOC CEMENTLESS TI COATED STD STEM SIZE 8
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7206134
Report Number3005180920-2017-00854
Device Sequence Number19061832
Product Code LZO
UDI-Device Identifier07630030885570
UDI-Public07630030885570
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151531
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2021
Device Catalogue Number01.39.008
Device Lot Number162116
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;